# SDR ASAA2021062135410

- Difficulty date: June 21, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 986.5 HAS AREAS OF CORROSION FROM LBL45-RBL45. GROUNDED - YES. REPAIRED FLOOR BEAM AT FS 986.5 IAW B737-900 SRM 53-70-51-2R-4 BY REMOVING AND REPLACING CORRODED REPAIR PARTS W- 3 O- .150 R- .110 L- 18 D-.040.
